# SDR TAOA049614

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 2873
- Condition: Dragging
- Location: Nlg
- Component: Bfgoodrich
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 6480 - DCA-LGA - LOUD NOISE DURING TAKEOFF ROLL, SUSPECT RIGHT BRAKE MAY HAVE BEEN DRAGGING.  FOUND RIGHT NOSE BRAKE DRAGGING.  REPLACED SAME AND LEFT AND RIGHT NOSE WHEEL ASSY.  (M)
